# SDR SWIA2023050100426

- Difficulty date: April 26, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 47,120 hours, 30,545 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: 601R332232
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REPLACING RH WINDSHIELD, FOUND A CRACK IN THE UPPER MOST BOLT HOLE OF THE RH SIDE POST. (FILED CLOSED)REMOVED AND REPLACED RH WINDSHIELD/WINDOW SIDEPOST P/N 601R33223-2 IAW. SRM 51-42-21-001-001-A01 REV 38  JULY-25-2020, DRAWING CC670-33055 REV F DATED 2008-01, SRM 51-40-11-001-001-A01 REV 38  JULY-25-2020 ,SRM 51-42-06-001-001-A01 REV 38  JULY-25-2020 ,SRM 51-25-01-001-001-A01 REV 38 JULY-25-2020  WORK PERFORMED BY MHIRJ REPAIR TEAM, SEE ATTACHED STATEMENT OF WORK PERFORMED. COMPLIED WITH MAJOR REPAIR TASK CARD 51-900-1002-SKY AND FILLED OUT FORM M-337. REFERENCE CP 26558815  FOR PRESSURIZATION/LEAK CHECK.
